Had the fourth shot

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

III
Regular Member


Date Joined Feb 2006
Total Posts : 91
   Posted 3/19/2006 8:19 AM (GMT -7)   
Hi everyone,
Well had the fourth shot and I think it was the second worse out of the four  The first one was the worst....usually I feel better by Sunday I feel so weak....I need some energy to kick in.  I see my doctor this week for the first time since I've been on the meds..They will do blood work...I've been drinking 90 ounces of water a day which they say to do.  I guess that helps flush out the system and helps with the itching...I'm taking 5-6 motrin within 2 days....Does anyone know does it get better as your body gets use to it or does it get worse??? The weakness...also my hair feels thinner......
 
Is there anyone that just started the treatment that would like to talk???
 
hope everyone is doing ok.....
 
 

hep93
Elite Member


Date Joined Jul 2005
Total Posts : 12014
   Posted 3/19/2006 10:50 AM (GMT -7)   
Congratulations, "I," on starting the treatment!  Is this the one where you are on it for 6 months?  How many shots a week do you take?  I'm not sure if anyone here is currently on treatment.
 
The treatment is rough.  Some people are unable to continue working.  If that becomes necessary for you, consider applying for SSI, which is short-term disability.  You would get some income, plus Medicaid.
 
I know it isn't pleasant, but it is vitally important that you complete the treatment.  If not, you have a good chance of developing liver cancer and/or cirrhosis.
 
Keep us posted on how you are doing!  I'm interested on a personal level, too, as if my tumor becomes operable, I would have hep C treatment following surgery.
 
Best of luck to you!
 
Connie
 
 

Post Edited By Moderator (Admin) : 3/21/2006 10:03:51 AM (GMT-7)


hep93
Elite Member


Date Joined Jul 2005
Total Posts : 12014
   Posted 3/19/2006 4:43 PM (GMT -7)   
Lerie, if I remember correctly, "I" has hep C, not B. Treatment is different for each.

So I can't mention a search engine by name? Some people are not very internet savvy and want to find info and chats other than what we have here. I feel bad not being able to direct them.

Connie

wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 3/19/2006 5:06 PM (GMT -7)   
I,I have posted in another thread a reply to you. Besides water,drinkin gatorade will also help boost your electrolytes(spelling?),which gives you some energy. Im not sure what kind of job your doing and how cooperative your boss is,,but it is very possible you may not be able to work during treatment..but the alternative is cirrosis,which can NOT be cured. Please stick with the treatment!!
trish

wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 3/19/2006 5:07 PM (GMT -7)   
btw,the treatments can be different,but also can be the same. Are you on one injection a week of interferon I??
trish

steveC
New Member


Date Joined Mar 2006
Total Posts : 2
   Posted 3/19/2006 5:33 PM (GMT -7)   
I, This is Steve again, the guy that tested ok after a year. The weakness will come and go..... I.E. different levels for each shot. I figured out that the sides (weakness, chills etc.) were stronger the more fatigued I was before each shot. Also, I really noticed the odors of common stuff would be very nauseating too! Like Mr. Clean, or gasoline ( self serve gas bars hahaha). If you want to email me directly about anything, I'm stephano320@hotmail.com . Take care, hang in there, you will be just fine. Steve

III
Regular Member


Date Joined Feb 2006
Total Posts : 91
   Posted 3/20/2006 2:53 PM (GMT -7)   
Thanks for the replies.....I have mostly a desk job and lots of meetings....Yes, I have hep c 2b 20 more shots....yes, i'm counting..... :-) Is motrin the best to take or is advil or aleve better...steve did you miss any work or were you able to work???  Also the reason I felt extremely tired is I had martha visit me early....... mad lol what a time to visit......  how do you feel now steve?
 
I have a MRI Thursday for my cyst in the brain.  This will be my third one and they will say its benigh if it didn't change in size.  also I have a colonoscopy schedule.  Its been 5 years since my last one and my dad died of colon cancer They also are watching a polyp on my gall bladder.....what the heck is going on.....I do have good things to look at my youngest child graduates in June from H. school, vacation, and look for a new larger house with 2 or 3 bathrooms...... tongue
 
Steve I will email you......hope you meant it......as you see i always have questions......
 
thank you everyone!!!!
this is a great place!!!!
 

lerie
Veteran Member


Date Joined Nov 2005
Total Posts : 966
   Posted 3/20/2006 5:17 PM (GMT -7)   
Hi "I" ,I will be praying for you thurs. there is no change in your cyst size or appearance. Unless less of course you get a miracle & its gone. sometimes these things do resolve themselves.Yes they will keep an eye on the polyp. polyps in the gallbladder are common with liver disease. I have 3 of them plus stones. they told me these are generally pretty low risk tho.Thank God for that.You certainly do have a lot to look forward to sweetie. Enjoy!. My thoughts & prayers are with you. later....

PS> Yes this is a great place!
"There is at least one good thing in each and every day we just have to find it and if we look hard enough we will.Somedays we just have to look a little harder than others,but its alway's there.
 
Valerie


Admin
Forum Administrator


Date Joined Jan 2003
Total Posts : 9658
   Posted 3/21/2006 10:10 AM (GMT -7)   
Just trying to clarify the rule here. It is okay to help others by referring them to a search engine like Google to look something up.
In addition, any links that are not "self-serving" (meaning that you own a site or trying to promote the site or product) are allowed as long as they are relevant and useful to other members. The only exception being "direct" links to other forums and chats.

Peter
Peter Waite, Founder/Editor
HealingWell.com - Community, Information, Resources
www.healingwell.com


III
Regular Member


Date Joined Feb 2006
Total Posts : 91
   Posted 3/29/2006 2:56 PM (GMT -7)   
Hi everyone,
Trish yes, its once a week with the shot and 2 pills a day one in the morn and one at night.....Any suggestions on helping from thinning hair.......
Hope everyone is doing ok I find out about my mri this week......
eileen

wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 3/29/2006 3:43 PM (GMT -7)   
Sorry,hubby hsnt had problems with losing hair too much,only a lil bit,and he had a lot to begin with. At first he was extremely sick,with fever,chills,nausea,vomiting,and extreme fatigue. Now that hes has 14 injections,and his body seems to be adjusting somewhat. Now he just has these horrible lookin hive like things on his back,for which hes just started on his 2nd medication to try to get some relief. Keep goin eileen,the good out weighs the bad :)
trish
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:19 PM (GMT -7)
There are a total of 2,734,469 posts in 301,216 threads.
View Active Threads


Who's Online
This forum has 151334 registered members. Please welcome our newest member, LoriC.
317 Guest(s), 10 Registered Member(s) are currently online.  Details
DQueen, PeteZa, Bloom93, Tick41, time2reclaim, Alice22, quincy, Red_34, LoriC, Yarbo3


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer